MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. INQUIRY¿ STEERABLE DIAGNOSTIC CATHETER; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

ST. JUDE MEDICAL, INC. INQUIRY¿ STEERABLE DIAGNOSTIC CATHETER; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number IBI-81207
Medical Device Problem Codes Signal Artifact/Noise (1036); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/05/2023
Type of Reportable Event Malfunction
Event or Problem Description
During a supraventricular tachycardia procedure, a displaced electrode was noted.While in the right atrium, there was no signal noted on the ep system.Upon inspection of the catheter, it was noted that the electrodes were not correctly arranged and the spacing was not correct.Another catheter was used to complete the procedure with no consequences to the patient.
 
Additional Manufacturer Narrative
One duodecapolar, inquiry steerable diagnostic catheter was received for evaluation.Visual inspection revealed electrode rings 2-19 were found displaced and had migrated towards the distal tip.Electrodes 1 and 20 met specifications of acceptable resistance values.Electrodes 2-19 read as open circuits and were displaced.Electrodes 2-19 were displaced from their intended locations on the shaft.The conductor wires were fractured and detached from their respective electrode rings.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of displaced electrode rings and fractured conductor wire remains unknown.

Brand Name
INQUIRY¿ STEERABLE DIAGNOSTIC CATHETER
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
2375 morse ave
irvine CA 92614
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.
2375 morse ave
irvine CA 92614
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key17325694
Report Number2030404-2023-00049
Device Sequence Number5510173
Product Code DRF
UDI-Device Identifier05414734303477
UDI-Public05414734303477
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K961924
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Model NumberIBI-81207
Device Catalogue NumberIBI-81207
Device Lot Number8900628
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/05/2023
Supplement Date Received by Manufacturer08/10/2023
Initial Report FDA Received Date07/14/2023
Supplement Report FDA Received Date08/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown